# SDR UIEA2019012403019

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,683 hours, 19,089 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 10818360
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTER MOTOR BRUSHES ARE WORN, STARTER NEEDS TO BE REPLACED (REF WORK CARD NUMBER A-49-062-01).( R/R APU STARTER IAW AMM 49-41-01. PERFORMED SATISFACTORY OPS CHECK IAW AMM 49-41-01. NO DEFECTS NOTED. )
